# SDR AALA202506241647

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 9,501 hours, 2,530 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT THE GATE, THE ECAM MESSAGE DOOR LEFT OVERWING EXIT REPEATEDLY APPEARS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
